# SDR DL757010477

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 38,182 hours, 19,059 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LE FLAP ASSY ON FLAP RETRACTION - DECLARED EMERGENCY AND   LANDED WITH NO INCIDENT.    MTC IN WORK - FOUND NR 2 LE SLAT TRACK BROKEN LOOSE ON ARRIVAL.
